# SDR ASAA2016091418015

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 10,810 hours, 3,503 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL DISPLAYED BUT NOT MAP.  FMC ON BOTH CDU'S GONE.  NO LNAV ON LEFT NAV DISPLAY BUT LNAV INFO ON RT NAV DISPLAY.  LNAV, VNAV DISENGAGED.  SWITCHED TO B AUTOPILOT-LNAV, VNAV RE-ENGAGED BUT NO FMC ON EITHER CDU UNTIL FMC BOTH ON RT SELECTED.  ACFT GROUNDED.  REF FMC BITE FIM 34-61 TASK 837.  COULD NOT DUPLICATE.  OPS TEST NORMAL.
